# SDR V0XD20210308002

- Difficulty date: February 2, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE FLOOR SEAT TRACK AT LBL9.0 AT F.S. 667 TO F.S. 661+32 IS CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SEAT TRACK IAW CRJ900 SRM 51-41-02. FOR WORK PERFORMED, SEE AVMAX W/O: 80909 W/C: 2270
